Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Reiko Sakamoto
Title: Hyperbolic boundary value problems
Additional book information: Cambridge Univ. Press, New York, New York, 1982, viii + 210 pp., $34.50. ISBN 0-5212-3568-5.

Review Information:

Reviewer: G. F. D. Duff
Journal: Bull. Amer. Math. Soc. 9 (1983), 375-377
DOI: https://doi.org/10.1090/S0273-0979-1983-15218-7